MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP SUPERIOR CLAV PL/7 HOLE/RT/100; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP SUPERIOR CLAV PL/7 HOLE/RT/100; PLATE, FIXATION, BONE
Model Number 02.112.082
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a fracture fixation surgery for a shaft fracture utilizing an lcp superior clavicle plate.There was a reoperation due to hardware removal- patient could "feel" plate.There was a known union of fracture after 6 weeks duration and no post-operative complications reported.Patient outcome is unknown.No further information is available.Concomitant devices reported: unk - screws: (part# unknown; lot# unknown; quantity: unknown).This complaint involves nine (9) devices.This report is for (1)3.5 lcp superior clav pl/7 hole/rt/100.This report is 1 of 9 for (b)(4).

Brand Name
3.5 LCP SUPERIOR CLAV PL/7 HOLE/RT/100
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12491408
Report Number2939274-2021-05540
Device Sequence Number3735668
Product Code HRS
UDI-Device Identifier10886982033130
UDI-Public(01)10886982033130
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.112.082
Device Catalogue Number02.112.082
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2021
Initial Report FDA Received Date09/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age20 YR